Chromosomal polymorphism in drosophila tetrachaeta

Angus D.S. (1968) Chromosomal polymorphism in drosophila tetrachaeta. Journal of Heredity, 59 5: 289-296. doi:10.1093/oxfordjournals.jhered.a107722


Author Angus D.S.
Title Chromosomal polymorphism in drosophila tetrachaeta
Journal name Journal of Heredity   Check publisher's open access policy
ISSN 0022-1503
Publication date 1968-01-01
Sub-type Article (original research)
DOI 10.1093/oxfordjournals.jhered.a107722
Open Access Status Not yet assessed
Volume 59
Issue 5
Start page 289
End page 296
Total pages 8
Publisher Oxford University Press
Language eng
Subject 1804 Statistics, Probability and Uncertainty
2604 Applied Mathematics
2716 Genetics (clinical)
1305 Biotechnology
1312 Molecular Biology
1311 Genetics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 14:39:14 EST by System User